# SDR UIEA200700110

- Difficulty date: March 6, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PRECOOLER EXHAUST CUT-OUT SKIN ASSEMBLY AND DOUBLER FOUND CRACKED.  SKIN ASSEMBLY TRIMMED OFF FILLER FABRICATED AND INSTALLED AS PER BOEING MESSAGE 1-289015678-4 AND REMOVED FASTENERS INSTALLED AS PER BOEING MESSAGE 1-289015678-8 AND FAA FORM 8100-9.
